Alert archive / New York / River Flood Warnings in 2021
River Flood Warning 37, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Oct 26, 2021, 9:41 PM EDT for Montgomery County, Schenectady County, Schoharie County, New York. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2021, 9:41 PM EDT (01:41 UTC)
- Expired
- Oct 28, 2021, 9:04 AM EDT
- In force
- 35 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 29 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Burtonsville (BRTN6). The gauge peaked at 8.49 ft at Oct 27, 2021, 4:00 PM EDT.
- Action stage
- 4.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01351500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
317 WGUS41 KALY 270141 FLWALY BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albany NY 941 PM EDT Tue Oct 26 2021 NYC057-093-095-271345- /O.NEW.KALY.FL.W.0037.211027T0141Z-211028T1640Z/ /BRTN6.1.ER.211027T0305Z.211027T1800Z.211028T1040Z.NO/ 941 PM EDT Tue Oct 26 2021 The National Weather Service in Albany has issued a * Flood Warning for the Schoharie Creek At Burtonsville. * From this evening to early Thursday afternoon. * At 8:45 PM EDT Tuesday the stage was 5.6 feet. * Flood stage is 6.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 7.8 feet early tomorrow afternoon. It will then fall below flood stage Thursday morning. * Impact...At 8.0 feet, Moderate flood stage. Water reaches homes in Lost Valley. * Flood History...This crest compares to a previous crest of 7.9 feet on 11/09/1996. && Schoharie Creek Burtonsville Flood Stage: 6.0 Observed Stage at Tue 8 pm: 5.6 Forecast: Wed 2 am 6.5 Wed 8 am 7.7 Wed 2 pm 7.8 Wed 8 pm 7.4 Thu 2 am 6.7 Thu 8 am 5.8 Thu 2 pm 4.9 Thu 8 pm 4.2 Fri 2 am 3.9 Fri 8 am 3.7 Fri 2 pm 3.4 && LAT...LON 4271 7438 4293 7434 4291 7414 4265 7424 $$ KSL
4 follow-up statements
477 WGUS41 KALY 271153 FLWALY BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Albany NY 753 AM EDT Wed Oct 27 2021 NYC057-093-095-280000- /O.EXT.KALY.FL.W.0037.000000T0000Z-211029T0300Z/ /BRTN6.2.ER.211027T0248Z.211027T1800Z.211028T2100Z.NO/ 753 AM EDT Wed Oct 27 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until late tomorrow evening... The Flood Warning continues for the Schoharie Creek At Burtonsville. * Until late tomorrow evening. * At 7:16 AM EDT Wednesday the stage was 7.6 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 7:16 AM EDT Wednesday was 7.6 feet. * Forecast...The river is expected to rise to a crest of 8.2 feet this afternoon. It will then fall below flood stage tomorrow afternoon. * Impact...At 8.0 feet, Moderate flood stage. Water reaches homes in Lost Valley. * Flood History...This crest compares to a previous crest of 8.1 feet on 03/15/1986. && Schoharie Creek Burtonsville Flood Stage: 6.0 Observed Stage at Wed 7 am: 7.6 Forecast: Wed 8 am 7.5 Wed 2 pm 8.2 Wed 8 pm 7.6 Thu 2 am 7.2 Thu 8 am 6.8 Thu 2 pm 6.3 Thu 8 pm 5.7 Fri 2 am 5.1 Fri 8 am 4.5 Fri 2 pm 4.1 Fri 8 pm 3.7 Sat 2 am 3.4 && LAT...LON 4271 7438 4293 7434 4291 7414 4265 7424 $$ MSE
762 WGUS81 KALY 271947 FLSALY Flood Statement National Weather Service Albany NY 347 PM EDT Wed Oct 27 2021 NYC057-093-095-280800- /O.CON.KALY.FL.W.0037.000000T0000Z-211029T0300Z/ /BRTN6.2.ER.211027T0248Z.211027T1917Z.211028T1021Z.NO/ 347 PM EDT Wed Oct 27 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Schoharie Creek At Burtonsville. * Until late tomorrow evening. * At 3:17 PM EDT Wednesday the stage was 8.5 feet. * Flood stage is 6.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 3:17 PM EDT Wednesday was 8.5 feet. * Forecast...The river is expected to fall below flood stage Thursday morning. * Impact...At 8.0 feet, Moderate flood stage. Water reaches homes in Lost Valley. && Schoharie Creek Burtonsville Flood Stage: 6.0 Observed Stage at Wed 3 pm: 8.5 Forecast: Wed 8 pm 8.0 Thu 2 am 6.8 Thu 8 am 5.7 Thu 2 pm 4.9 Thu 8 pm 4.3 Fri 2 am 3.9 Fri 8 am 3.5 Fri 2 pm 3.2 Fri 8 pm 3.0 Sat 2 am 2.8 Sat 8 am 2.7 && LAT...LON 4271 7438 4293 7434 4291 7414 4265 7424 $$ IAA
425 WGUS81 KALY 280229 FLSALY Flood Statement National Weather Service Albany NY 1029 PM EDT Wed Oct 27 2021 NYC057-093-095-281430- /O.EXT.KALY.FL.W.0037.000000T0000Z-211028T1838Z/ /BRTN6.2.ER.211027T0248Z.211027T1917Z.211028T1238Z.NO/ 1029 PM EDT Wed Oct 27 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the Schoharie Creek At Burtonsville. * Until early tomorrow afternoon. * At 10:15 PM EDT Wednesday the stage was 7.8 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 10:17 PM EDT Wednesday was 8.5 feet. * Forecast...The river is expected to fall below flood stage Thursday morning. * Impact...At 7.0 feet, Water reaches Priddle Camp Road. && Schoharie Creek Burtonsville Flood Stage: 6.0 Observed Stage at Wed 10 pm: 7.8 Forecast: Thu 2 am 7.3 Thu 8 am 6.1 Thu 2 pm 4.9 Thu 8 pm 4.3 Fri 2 am 3.9 Fri 8 am 3.5 Fri 2 pm 3.2 Fri 8 pm 3.0 Sat 2 am 2.8 Sat 8 am 2.7 Sat 2 pm 2.7 && LAT...LON 4271 7438 4293 7434 4291 7414 4265 7424 $$ IAA
160 WGUS81 KALY 281304 FLSALY Flood Statement National Weather Service Albany NY 904 AM EDT Thu Oct 28 2021 NYC057-093-095-281415- /O.CAN.KALY.FL.W.0037.000000T0000Z-211028T1304Z/ /BRTN6.2.ER.211027T0248Z.211027T1917Z.211028T1039Z.NO/ 904 AM EDT Thu Oct 28 2021 ...The Flood Warning for the Schoharie Creek At Burtonsville has been cancelled... The Flood Warning is cancelled for the Schoharie Creek At Burtonsville. * At 8:45 AM EDT Thursday the stage was 5.6 feet. * Flood stage is 6 feet. * Forecast...The river is expected to fall to 2.7 feet Saturday morning. && Schoharie Creek Burtonsville Flood Stage: 6.0 Observed Stage at Thu 8 am: 5.6 Forecast: Thu 2 pm 4.9 Thu 8 pm 4.3 Fri 2 am 3.9 Fri 8 am 3.5 Fri 2 pm 3.2 Fri 8 pm 3.0 Sat 2 am 2.8 Sat 8 am 2.7 Sat 2 pm 2.7 && LAT...LON 4271 7438 4293 7434 4291 7414 4265 7424 $$ SND
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 26, 8:32 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 26, 8:32 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
832 PM EDT Tue Oct 26 2021
.SYNOPSIS...
Periods of rain will continue into tonight as a strengthening
coastal storm tracks near Cape Cod with the rain tapering to
showers overnight. as the storm pulls away from the region.
Drier weather is expected Thursday, although another storm
system will bring a chance for more rain for Friday into at
least the first half of the weekend. Temperatures Tuesday and
Wednesday will be a few degrees below normal, with near normal
temperatures for the end of the week into the weekend..
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Flood Watches remain in effect:
Through Noon Wednesday: western Greene, Ulster, Schoharie,
Montgomery and western Schenectady Counties.
Through 8 PM Wednesday: Litchfield County.
The steadiest and heaviest has occurred across the local area
and now has shifted to our southwest. It was associated with the
inverted trough. The coastal low has deepened to 983 mb and is
located 120 miles southeast of Cape Cod. NYS Mesonet in
Tannersville has received 5.44 inches of rain. The easterly low
level flow resulting in upsloping across the eastern Catskills.
As a result minor to moderate flooding is occurring along
portions of the Schoharie Creek. Minor flooding also occurring
along portions of the Esopus Creek. Also areal flooding across
portions of Greene and Ulster counties. Flooding is occurring on
the Canajoharie Creek at Canajoharie, Still River at Brookfield
CT and Housatonic River at and below Stevenson Dam. Please
refer to our Advanced Hydrologic Prediction Service /AHPS/
graphs on our website.
Rain continues mainly for areas west of the Hudson Valley, as
an inverted surface trough remains fairly stationary near the
Catskills into central NY. Somewhat lesser coverage of rain
from the Hudson Valley eastward initially, however the next
surge of widespread moderate to locally/briefly heavy rain will
move westward from New England this evening as a deepening
cyclone(sub-980 mb) tracks close to Cape Cod. Enhanced mid-level
F-Gen and cyclonic vorticity advection will provide the bulk of
the forcing for the rainfall. Easterly jet at 850 mb increases
further, with anomalies of 3 to 5 STDEV across our area into New
England. Isentropic lift will be weakening, as the cyclone
starts to fill overnight. The rain tonight should not be as
convective as last night, although rain bands could still
produce rainfall rates around 0.25-0.35" per hour. Flood Watch
expanded to include eastern Ulster County for possible river
flooding. See Hydro section below for details.
The steady/widespread rain should start to taper off in
coverage overnight into early Wednesday morning, as the storm
center tracks south/east and drier air starts to gradually wrap
around the filling cyclone. Coverage will get more spotty in
easterly downslope areas first, but linger a bit long in the
favored upslope areas such as the eastern Catskills and the
higher terrain of western New England.
Winds aloft will steadily strengthen into tonight as the
cyclone off the coast continues deepens. 925 mb winds forecast
to shift from northeast this evening to northerly overnight
around 35-40 kt. Forecast soundings show a low level inversion
around 900-925 mb so there will be some decent winds beneath the
inversion, with gusts generally 25-35 mph, possibly up to 40
mph in some favored higher terrain areas. It will be breezy down
the Hudson Valley with the northerly flow tonight into
Wednesday morning, but should be below advisory criteria.
Low temperatures tonight will be held up by the rain/clouds,
ranging from the upper 30s in the Adirondacks to mid/upper 40s
in the Hudson Valley.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
By Wednesday morning there should be a significant decrease in
the rainfall coverage/intensity, as the ocean cyclone continues
to pull farther away from the coast. We will still be under a
cyclonic flow regime with a weak short wave or two moving
through. So will mention scattered showers during the morning
mainly across northeast upslope areas such as the northern
Catskills and higher terrain of western New England, with
isolated coverage elsewhere. Clouds should be fairly widespread
through the morning, with gusty northerly winds (20-30 mph
gusts) persisting too. Even though the ocean cyclone will be
filling, the central pressure is forecast to be in the low 980s
so the wind will persist. The rain should completely end by
early afternoon as the regime becomes more neutral. Some breaks
in the clouds will be possible, although skies should average
mostly cloudy. It will remain cool, with highs in the 50s (some
40s in the mountains).
Dry and cooler conditions expected Wednesday night, with
surface ridging extending southward into our region from an
anticyclone well north in Quebec. With a slight breeze
persisting temperatures won't get too cold, but still cooler
than recent nights. Lows will generally be in the 30s.
Seasonably cool/dry weather will persist on Thursday with
continued surface ridging across the area. There should be more
sunshine compared to recent days as well. Temperatures will be
close to normal for late October, with mainly 50s for highs. Dry
conditions should continue to through Thursday night, although
clouds will increase overnight as a cut-off low starts to
approach from the south/west.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A large anomalously deep stacked low will impact the eastern United
States late in the week into next weekend bringing another
widespread rainfall to the area. The system is expected to reach its
peak intensity Friday and then gradually weaken as it moves
northeastward over the weekend over the region. The system will tap
Atlantic moisture, long-fetch ahead of the system's occluded
boundary as it approaches the region. Guidance is in good agreement
with large scale pattern that have enough confidence for likely and
categorical pops Friday night and Saturday. Depending on coverage
and amount of rainfall, additional hydro concerns are possible as
rivers and streams will be running high from the recent rainfall.
The longwave pattern quickly deamplifies with a nearly zonal pattern
expected as we close out the weekend and head into next week.
However a deep southwesterly flow is expected to develop across
our region as northern stream energy moving into the central
CONUS results in the development a positively tilted trough.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Mainly MVFR conditions overnight into Wednesday as a complex
coastal storm continues to impact the region. The steadiest and
heaviest rainfall has already occurred. Rain will continue
tonight as another surge of rain moves from New England with the
rain tapers off to showers overnight. Fair weather returns
Wednesday. IFR conditions are possible at KPSF and KPOU for e
period overnight. MVFR ceilings are expected to persist at KPOU
and KPSF for most of the day Wednesday with VFR conditions
expected to develop ta KALB and KGFL by Wednesday afternoon with
breaks in the cloud cover developing.
North-northeast winds tonight with some higher gusts. Have
maintained extended period of low level wind shear in TAFs with
2 kft winds of 35 to 40 knots. Winds will become north to
northwest on Wednesday morning around 10 kts for all sites and
the threat for LLWS will diminish by mid to late morning.
Outlook...
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Chance of RA.
Friday Night: High Operational Impact. Definite RA.
Saturday: High Operational Impact. Likely RA.
Saturday Night: Moderate Operational Impact. Chance of SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
No fire weather concerns this week. Periods of rain, heavy at
times, will continue into tonight as a strengthening coastal
storm tracks near Cape Cod. Some flooding is expected in the
Catskills and possibly southwest New England where the heaviest
rainfall totals are expected. Rain tapers to showers late
tonight into Wednesday as the storm pulls away from the region.
Drier weather is expected Thursday, although another storm
system will bring a chance for more rain for Friday into at
least the first half of the weekend. Temperatures Tuesday and
Wednesday will be a few degrees below normal, with near normal
temperatures for the end of the week into the weekend.
&&
.HYDROLOGY...
Flood Watches remain in effect:
Through Noon Wednesday: western Greene, Ulster, Schoharie,
Montgomery and western Schenectady Counties.
Through 8 PM Wednesday: Litchfield County.
Minor to moderate flooding is occurring along portions of the
Schoharie Creek. Minor flooding also occurring along portions of
the Esopus Creek. Also areal flooding across portions of Greene
and Ulster counties. Flooding is occurring on the Canajoharie
Creek at Canajoharie, Still River at Brookfield CT and
Housatonic River at and below Stevenson Dam.
The steadiest and heaviest has occurred across the local area
and now has shifted to our southwest. Rain will continue for
areas mainly west of the Hudson Valley this evening, then
another stronger storm system approaching the Cape Cod coast
will bring another round of widespread moderate to locally/brief
heavy rainfall tonight into early Wednesday.
After a brief period of dry weather Wednesday through Thursday,
another system may bring periods of rain Friday into next
weekend. Depending on coverage and amount of rainfall,
additional hydro concerns are possible as rivers and streams
will be running high from the rainfall early this week.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through Wednesday evening for CTZ001-013.
NY...Flood Watch through Wednesday morning for NYZ040-047-048-058-
063-064.
MA...None.
VT...None.
&&
SYNOPSIS...IAA/Main/JPV
NEAR TERM...IAA/JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IAA/Frugis
FIRE WEATHER...Main/JPV
HYDROLOGY...IAA/Main/JPVHazardous weather outlook, Oct 26, 3:59 PM EDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 359 PM EDT Tue Oct 26 2021 MAZ001-025-NYZ032-033-038-039-041>043-049>054-059>061-065-066- 082>084-VTZ013>015-271100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Northern Saratoga-Northern Warren- Northern Washington-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Eastern Greene-Western Columbia-Eastern Columbia-Western Dutchess- Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 359 PM EDT Tue Oct 26 2021 This Hazardous Weather Outlook is for western Massachusetts, the western Mohawk Valley, southern Adirondacks, Lake George Saratoga Region, Greater Capital Region, Taconics, and the Mid Hudson Valley of eastern New York, and southern Vermont. .DAY ONE...Tonight. A storm system will continue to produce moderate to heavy rainfall into tonight, which may lead to ponding of water on roads in low lying and poor drainage areas. Minor flooding is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another storm system may bring widespread moderate to heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ040-047-048-058-063-064-271100- Montgomery-Schoharie-Western Schenectady-Western Greene- Western Ulster-Eastern Ulster- 359 PM EDT Tue Oct 26 2021 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for the eastern Catskills, Ulster County, Schoharie Valley, and the central Mohawk Valley of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another storm system may bring widespread moderate to heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding or rainfall amounts to the National Weather Service. CTZ001-013-271100- Northern Litchfield-Southern Litchfield- 359 PM EDT Tue Oct 26 2021 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Litchfield County in northwestern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another storm system may bring widespread moderate to heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding or rainfall amounts to the National Weather Service.
In the hours before
Local storm report, Oct 26, 5:57 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN CHARLOTTEVILLE 42.52N 74.70W
10/26/2021 M2.45 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0546 PM HEAVY RAIN PITTSFIELD 42.48N 73.27W
10/26/2021 M1.29 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
0546 PM HEAVY RAIN COLONIE 42.73N 73.84W
10/26/2021 M1.57 INCH ALBANY NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104781
EVENT NUMBER ALY2104782
EVENT NUMBER ALY2104783
DBTLocal storm report, Oct 26, 5:58 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
558 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 2 W ALBANY 42.66N 73.81W
10/26/2021 M1.49 INCH ALBANY NY RETIRED NWS EMP.
&&
EVENT NUMBER ALY2104784
DBTLocal storm report, Oct 26, 6:02 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN FREEHOLD 42.36N 74.05W
10/26/2021 M3.38 INCH GREENE NY AMATEUR RADIO
&&
EVENT NUMBER ALY2104795
DBTLocal storm report, Oct 26, 6:16 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
616 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD NORTH BLENHEIM 42.47N 74.44W
10/26/2021 SCHOHARIE NY 911 CALL CENTER
SEVERAL SECONDARY ROADS CLOSED ACROSS SCHOHARIE COUNTY.
TIME ESTIMATED.
&&
EVENT NUMBER ALY2104797
DBTLocal storm report, Oct 26, 9:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
911 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN STOCKBRIDGE 42.29N 73.32W
10/26/2021 M1.48 INCH BERKSHIRE MA WEATHERNET6
WEATHERNET6
0618 PM HEAVY RAIN WELLS 43.44N 74.32W
10/26/2021 M2.61 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0628 PM HEAVY RAIN CLIFTON PARK 42.84N 73.78W
10/26/2021 M2.32 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0628 PM HEAVY RAIN CAIRO 42.31N 74.01W
10/26/2021 M4.00 INCH GREENE NY WEATHERNET6
WEATHERNET6
0629 PM HEAVY RAIN GALWAY 43.01N 74.08W
10/26/2021 M1.88 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0632 PM HEAVY RAIN CHARLTON 42.95N 73.94W
10/26/2021 M1.75 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0635 PM HEAVY RAIN SCHENECTADY 42.80N 73.99W
10/26/2021 M1.74 INCH SCHENECTADY NY WEATHERNET6
WEATHERNET6
0641 PM HEAVY RAIN MIDDLEBURGH 42.56N 74.33W
10/26/2021 M4.15 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0644 PM HEAVY RAIN PHOENICIA 42.07N 74.34W
10/26/2021 M3.73 INCH ULSTER NY WEATHERNET6
WEATHERNET6
0648 PM HEAVY RAIN OLIVEBRIDGE 41.96N 74.20W
10/26/2021 M2.76 INCH ULSTER NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY2104803
EVENT NUMBER ALY2104804
EVENT NUMBER ALY2104805
EVENT NUMBER ALY2104806
EVENT NUMBER ALY2104807
EVENT NUMBER ALY2104808
EVENT NUMBER ALY2104809
EVENT NUMBER ALY2104810
EVENT NUMBER ALY2104811
EVENT NUMBER ALY2104812
DBTLocal storm report, Oct 26, 9:34 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
934 PM EDT TUE OCT 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLOOD CATSKILL 42.21N 73.87W
10/26/2021 GREENE NY TRAINED SPOTTER
CATSKILL CREEK OVER ITS BANKS RESULTING IN MINOR
FLOODING ALONG WEST MAIN STREET
&&
EVENT NUMBER ALY2104823
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:43 PM EDT | River Flood Warning | ALY | Ulster | 8 hr |
| Oct 27, 8:34 AM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 11 hr |
Nearby
River Flood Warnings in New York, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.